# SDR DALA1025285636

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,482 hours, 16,251 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE AISLE EMERGENCY EXIT SIGNS FROM ROW 26 TO 30 INOPERATIVE. MX REPLACED THE POWER SUPPLY (M10699).  OPS CHECK WAS GOOD.
